Some questions on fuzzifications of ideals in subtraction algebras
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 359-363
Printed September 1, 2007
Kyoung Ja Lee, Chul Hwan Park
Kookmin University, University of Ulsan
Abstract : In this paper, we introduce the notion of a fuzzy ideal in subtraction algebras, and give some conditions for a fuzzy set to be a fuzzy ideal in subtraction algebras. We also pose three questions on fuzzy ideals of subtraction algebras.
Keywords : subtraction algebra, ideal, fuzzy ideal
MSC numbers : 03G25, 08A72
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd